MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter address 2): (b)(6).Imdrf device code a090402 captures the reportable event of energy generating problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the stomach during a polypectomy procedure performed on (b)(6) 2025.During the procedure, upon closing the snare during polypectomy, physician wanted to carry out hot polypectomy and realized that there was no energy transmitted.Nurses and doctor tried to check the erbe machine and reset the machine, attempted to reconnect the banana plug, none of the actions resolved the problem.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1 (initial reporter address 2): (b)(6) medical centre d.Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.Block h11: the returned captivator was analyzed, and visual inspection revealed that the working length and wire were kinked in multiple sections.A continuity and electrical test were performed, and the device was found to be within specification.No other problems with the device were noted.The reported allegation of failure to deliver energy was not confirmed.It is possible that the handling of the device during procedure may have caused or contributed the reported observations.Based on all the information available, this investigation is assigned a conclusion of no problem detected.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21680567
Report Number3005099803-2025-01149
Device Sequence Number20775469
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public(01)08714729071068(17)261128(10)32950242
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0032950242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown